Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
Suboxone causing joint pain/autoimmune issues??
Watch this 
View More Posts Ignore
I've been on suboxone since May 23, 2009. I take 16mg per day, 8mg twice a day. I tried tapering down without telling my doc a few months ago but decided it would be best to follow his advice. So, about 2 months ago I woke with intense joint pain in my knees, both of them. I thought at first it was just morning stiffness but it didn't go away. I also have intense fatigue and am sleeping SO much more than I used to....my energy level is nothing. I've gone through the gamut of tests for Lupus, Lyme disease, Rheumatoid Arthritis, Sarcoidosis (clear chest XRay), etc. Nothing came back positive except that my ANA (Antinuclear Antibodies) test keeps coming back positive so there is "something" going on with me in my autoimmune system which is causing the pain in my joints and fatigue. I even did a sleep study a couple of weeks ago and had very mild sleep apnea only when I'm on my back. So, I have to sleep on my side and the doc said this was NOT the cause of my extreme fatigue and need to sleep more than 11 hrs. per day. I hate not knowing and I hate not being able to do anything about it.
What about suboxine supposedly helping with pain? Is it possible it could be causing my pain & fatigue? My psych/addiction doc doesn't think so but my GP says it could be a reaction to a certain med or combination thereof.
One thing I did was switch to Subutex to remove 1 possible medication, the Naloxone. It's only been about a week and a half and I might feel bit less achy in my knees. Also he decreased my Lamictal from 200mg to 175mg, it's a mood stabilizer and also an anti convulsant so I can't go cold turkey on that, plus I'm afraid I'll start becoming hypomanic or manic.

I guess what I'm asing is: has anyone ever had similar symptoms on Suboxone that seem to go away after you are off of it? Hope you are all well and healing!

Thanks!
Zen
Posted on 12/29/09, 06:35 pm
4 Replies Add Your Reply
Reminder: This is a support group for Prescription and Synthetic Drug Abuse. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 12/30/09  5:59pm
" How does one get startd on suboxone? I'm in ky. "
View More Posts Ignore
Reply #2 - 12/30/09  6:08pm
" do a google search for Suboxone Doctors in your area. "
View More Posts Ignore
Reply #3 - 12/30/09  10:47pm
" Im on subutex (a form of suboxone), 8mg 3 times a day. It causes me to be Sooooooo tired, but I cant sleep. It causes my joints to also be achy, but its better than the withdrawals I guess...my joints and body ache, but not as much as what they would if I was DTing from opiates. And when I do FINALLY get to sleep, it lasts forever...I can sleep 12-15 hours a day if I want to (I'm also pregnant, though). My doctor raised my dose from 2 a day to 3, thinking that the reason for these symptoms could be from not taking enough. BUT...it didnt really help. I'm still achy and not sleeping like I want to. "
View More Posts Ignore
Reply #4 - 12/31/09  10:05am
" I was on suboxone for about 6 months and I don't remember having any problems or side effects from it.
It was like being on narcotics only without the "High"!

Sorry I cant be of more help Zen!

God Bless ya though! "

Add Your Reply
Advertisement


More From Around the Web